# SDR CA180912004

- Difficulty date: September 11, 2018
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 11521063
- Condition: Distorted
- Location: Lt Dc
- Part time: 1,200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DC GENERATOR FAN DEPARTED . FOUND DAMAGED, DISTORTED.
